# SDR 95ZZZM421

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Cargo Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND IN PROPER REPAIR ON THE LOWER FORWARD CARGO COMPARTMENT AFT DOOR CUTOUT AT LOWER FWD SAB CORNER.  REMOVED IN PROPER REPAIR, FABRICATED DOUBLERS USE CLAD 7075-TL 125 AND .090 TREATED AND INSTALLED DOUBLER AND TRIPLER IAW SRM 51-1-21, 51-3-0, 51-1-20D AND DRAWING SR 08530019.
